MAUDE Adverse Event Report: ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER

ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Model Number 407362
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
During ablation procedure, there was an air leak noted from the valve.The issue was observed during initial insertion and there were no adverse effects to the patient.When the sheath was replaced, the issue was resolved.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, g6, h2, h3, h6, h11 one 8.5f swartz braided introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.A puncture was noted in the proximal and distal seals.A corrective action was initiated to address the failure mode of the swartz braided introducer leak.
 
Event or Problem Description
During af procedure, there was an air leak noted from the valve.The issue was observed during initial insertion and there were no adverse effects to the patient.When the sheath was replaced, the issue was resolved.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22536445
Report Number3005334138-2025-00439
Device Sequence Number18125774
Product Code DYB
UDI-Device Identifier05414734205573
UDI-Public(01)05414734205573(10)10789623(17)280229
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407362
Device Catalogue Number407362
Device Lot Number10789623
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown